The Annals of Statistics

Correction on Moments of minors of Wishart matrices

Mathias Drton and Aldo Goia

Full-text: Open access

Article information

Source
Ann. Statist. Volume 40, Number 2 (2012), 1283-1284.

Dates
First available in Project Euclid: 18 July 2012

Permanent link to this document
http://projecteuclid.org/euclid.aos/1342625469

Digital Object Identifier
doi:10.1214/12-AOS988

Subjects
Primary: 60E05: Distributions: general theory 62H10: Distribution of statistics

Keywords
Compound matrix graphical models multivariate analysis random determinant random matrix tetrad

Citation

Drton, Mathias; Goia, Aldo. Correction on Moments of minors of Wishart matrices. Ann. Statist. 40 (2012), no. 2, 1283--1284. doi:10.1214/12-AOS988. http://projecteuclid.org/euclid.aos/1342625469.


Export citation

References

  • [1] Drton, M., Massam, H. and Olkin, I. (2008). Moments of minors of Wishart matrices. Ann. Statist. 36 2261–2283.

See also